brain-icon

Blephrospasm

Hi Doctor, My father is suffering from blepharospasm in which the left side of his face-eye and cheeks flickers continuously which causes him a lot of irritation. Also, he feels headache because of it. Doctors suggest that the only solution is either the surgery or injection..Could you please suggest other alternatives
views-icons 24 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. M.K. Ansari
Internal Medicine 13 yrs exp Lucknow

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Sorry to know about ur fathers suffering. This condition is poorly responsive to medications.(and i assume you must have been already adviced the same). Nothing less than Botulinum toxin injections by an expert cud provide you symptomatic relief.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO